# SDR AALA202209200647

- Difficulty date: September 10, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 68,821 hours, 26,269 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING ON KEEL BEAM BETWEEN FR 42 AND FR 43 AT S38L. REPLACED HINGE FITTING PER EA 339091 AND SRM 51-72-11.
